# SDR AALA202302134341

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 69,994 hours, 26,793 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: 1555A990001
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 60 KNOTS ON LANDING ROLLOUT (MAN BRAKING) BRAKES SURGED / PULSED REPEATEDLY AND CONTINUED ENTIRE TIME TAXIING TO THE GATE WHEN BRAKES WERE APPLIED. MAINTENANCE REPLACED POWER TRANSFER UNIT HIGH PRESSURE MANIFOLD 1113GM PER AMM 29-11-15 AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
